Alert archive / Oklahoma / Flash Flood Warnings in 1995
Flash Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 6, 1995, 9:20 PM CST for Latimer County, LeFlore County, Oklahoma. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 1995, 9:20 PM CST (03:20 UTC)
- Expired
- Mar 7, 1995, 2:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Latimer County, OK, LeFlore County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 070322 FFWTUL OKC077-079-070800- BULLETIN - EBS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 920 PM CST MON MAR 6 1995 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 200 AM CST FOR PEOPLE IN THE FOLLOWING LOCATIONSS... IN SOUTHEAST OKLAHOMA ...SOUTHERN LATIMER COUNTY...NORTHERN LE FLORE COUNTY AT 918 PM WEATHER RADAR INDICATED THUNDERSTORMS CONTINUING OVER LATIMER AND LE FLORE COUNTIES. RADAR ESTIMATES OF 2 TO 3 INCHES HAVE OCCURRED ACROSS THE WARNED AREA WITH ADDITIONAL THUNDERSTORMS TO CONTINUE DURING THE NEXT 1 TO 2 HOURS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS LIKELY OR HAS BEEN REPORTED. STAY ALERT AND WATCH FOR RAPIDLY RISING WATER. REMEMBER...IT'S IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO THE NEAREST STREAM...CREEK OR RIVER WHICH CAN BECOME A KILLER DURING PERIODS OF HEAVY RAIN. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINLS.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 9:16 PM CST, 4 minutes earlier.
Area forecast discussion, Mar 6, 9:16 PM CST, 4 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
915 PM CST MON MAR 6 1995
LTL TIME FOR DISC DUE TO ACTIVE WX. WL INCLD PSBL SVR E/S ZNS...
WILL ISSUE WIND ADVISORY CTRL AND NRN ZNS AS WNDS BEHIND ARCTIC
FNT 30 TO 40 MPH WILL SPREAD ACRS AREA LTR TNGT. TEMPS DROPPING
QUICKLY FAR NRN ZNS...FASTER THAN FWC INDICATED....ALREADY ZR-
AT END AND PNC. WILL ISSUE WINTER WX ADVY FOR ZR/IP/S- AFTR
MDNGT TNGT FOR COUNTIES N AND NW OF TUL...BUT WILL DEFER ISSUANCE
FOR TUL AREA TIL LATER TNGT. WILL MENT PSBL CHGOVR TO ZR-/S-
TUL AREA TWRD DAWN FOR NOW.
.TUL...WINTER WEATHER ADVY TNGT FOR ZNS 54>56/57...WIND ADVY TNGT
FOR ZNS 54>71/73.
PW
BEGINNING AT 10400 AM MARCH 21 1995 THIS AREA FORECAST DISCUSSION
WILL BE EXPANDED TO INCLUDE THE NORTHWEST CORNER OF ARKANSAS.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:52 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| Mar 6, 8:50 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 40 min |
| Mar 6, 9:09 PM CST | Severe Thunderstorm Warning | TSA | Creek | 51 min |
Nearby
Flash Flood Warnings in Oklahoma, 1995Every flash flood warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.